# SDR SWAA2021080336170

- Difficulty date: November 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 45,446 hours, 23,506 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 31421002
- Condition: Corroded
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET COWL O/B BARREL SKIN HAS A LARGE AREA OF SURFACE CORROSION AT AFT EDGE BETWEEN THE 2 O'CLOCK AND 3 O'CLOCK POSITION / WP:E36645-LYNCH; MARK - 12/03/2020 12:51 COMPLETE: R&R INLET COWL PER AMM 71-11-01 TAG NO: 738795 PN ON: 314-2100-2 SN ON: 314-2100-2 PN OFF: SN OFF: 4284001
